# SDR 96UAL900271

- Difficulty date: April 22, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N7464U
- Make and model: Boeing 727222
- Aircraft serial: 21918
- Engine: Pwa JT8D15
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Part number: 65727841
- Condition: Cracked
- Location: Lt Elevator
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT ELEVATOR HAS PREVIOUS REPAIR DOUBLER THAT HAS LOOSENED AND SEVERAL CRACKS IN LOWER SKIN AFT OF DOUBLER. SUPPLEMENTAL DATA UPDATE:  REPLACED THE LEFT ELEVATOR WITH A SERVICEABLE UNIT AND SENT THE REMOVED UNIT TO THE SHOP FOR REPAIR.
